# SDR SWAA030189

- Difficulty date: January 26, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 16,915 hours, 10,265 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Control Rod
- Part number: 162A31083
- Condition: Worn
- Location: Nlg W/W
- Stage of operation: CL
- Nature of condition: E, P
- Precautionary procedure: A, D

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, DURING DEPARTURE LOUD POP AND EXCESS VIBRATION NOTED FROM NLG AREA, CYCLED GEAR NORMALLY.  REMOVED AND REPLACED LT NLG DOOR CONTROL ROD PER MM.
